Jump to content

Troy

Members
  • Content Count

    184
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Troy

  • Rank
    Advanced Member

Contact Methods

  • Website URL
    http://
  • ICQ
    0

Profile Information

  • Gender
    Male

Recent Profile Visitors

3,320 profile views
  1. I can relate to your reply, its exactly my main problem too. Have you tried a cooling vest ? I usually wear one in summer and also carry around a mini hand held fan and a pump spray water bottle, its helps a lot. What you do is spray yourself with water and then use the fan to cool off the water, its awesome and so refreshing, even my friends steal it off me to have a go and they dont even have Dysautonomia.
  2. My choice wasn't listed so I chose "other" I would get rid of my most bothersome symptom which is either: 1-the drug intolerance and adverse reactions to medications or 2- the overheating, heat intolerance and temperature problems
  3. I have hyper version of POTS and anything that tweaks my brian or Autonomic Nervous system seems to cause even a more hyper response. When I tried SSRI's it caused me to become even more overheated and develop fevers, The SSRI's also ruined my sleep and messed around with my blood pressure and gave me more tachycardia. It was horrible for me but it could be different for others and the only way to find out is to give it a try in small dose.
  4. Sylvan, some of what you said sounded familiar You mentioned how experiencing heat stroke left you with continued sensitivity to the heat afterwards, well that is no suprisre to me because in my case increased temperatures and hyperthermia was one of the major causes that damaged my autonomic nervous system and resulted in POTS and left me with ongoing fevers and intolerance to heat for 11 years now. My POTS was caused by my own wreckless and stupid behaviour...when I was younger I used to go to rave party's and take recreational drugs like ecstacy and amphetamines which often caused me to bec
  5. If you never previously had an allergy to antibiotics prior to developing POTS then it is unlikely you will have a reaction to them now but having said that it also depends on the type of antibiotic too. I am very sensitive to medications since I developed Dysautonomia and I have some very severe adverse effects to many drugs, however I have never had a bad reaction to the most commonly used type of antibiotics like Amoxicillin, Penicillin and Doxycycline, but I have had a reaction the Antibiotic called "Augmentin Forte" which is an antibiotic containing a substance called "Clavulanic Acid". A
  6. I am also undecided between two symptoms, either the "temperature problems" (heat intolerance, fevers, overheating) or the "chemical sensitivy" (intolerance to all stimulants, depressant, opiates and any other drugs that act on my autonomic system).
  7. Thanks for reading my rather elaborate rant and I appreciate the support. I am on antibiotics currently and in for a long wait to see the ENT, apparently could take up to 5 months with the horrible medical system in Australia. Tachy, very interesting discussion there but I somehow don't think the doctors I saw were smart enough to consider all the variables you pointed out, they just seemed like clueless doctors. One was a fairly young female Asian doctor who couldn't speak English very well and I had to explain to her that it is possible to get an Ear infection from getting water into your ea
  8. I am extremely sensitive to meds, I couldn't tolerate Clonodine or Toprol (Metoprolol Succinate) but then I found the one...its so subtle, it only does what it needs to do without any other side effects...behold the glorious..... METOPROLOL TARTRATE Brand names Lopressor or Betalock I've been on it for 10 years and I'm yet to see any side effects from it, I truely believe it is one of the most gentle and well tolerated betablockers out there, all it does for me is stop the postural induced tachycardia and nothing more or less than that.
  9. Finding a decent doctor is such a difficult challenge and I always seem to end up consulting the most idiotic ones. The latest problem started after I went to my usual family doctor seeking treatment for a randomly occurring sound in my right ear. For the last 4 months I have been experiencing sounds in my right ear that resemble many little tiny soap bubbles popping or even more like the sound you hear when you listen to the fizzing bubbles inside a can of coke. The problem was occurring maybe few times a week. So my doctor takes a look in my ear and says it could be wax and suggests ear syri
  10. When I first damaged my Autonomic Nervous System following a recreational drug overdose, I hadn't fully developed POTS yet but I had all these other weird symtoms consisting of severe chemical sensitivity and ongoing fevers so I substituted the recreational drugs like methamphetamine and ectacy which I used to take in rave clubs and began to drink up to 5 cans of Red Bull per night instead and continuing to go to clubs at which point I suddenly developed full blown POTS and worsened my other Dysautonomia symtoms so ever since then I have been put off by the idea of caffeine as it was contained
  11. I don't have any fungus on my feet but I have had this problem with my tongue too but mine is more like leisons and white irregular patterned rings on my tongue that burn when I eat something sour or bitter. Some of it is associated with thrush, yeast or fungus, another doctor said it was geogrophic tongue, but a low sugar diet does not seem to help it. Mine gets worse when my immune system goes down, so basically when i get a cold, flue or any other virus my tongue flares up and the it gets covered in white rings. Another thing that makes mine worse is anti-acids. It seems supressing my stoma
  12. The virus that started my POTS was known as the "recreational drug overdose" On a serious note though...so what happens when someone who developed POTS due to a virus catches the same virus again? Do they just redevelop a worser version of the POTS or will they not be phased by it as they already have POTS ?
  13. Hi Sue1234, I've had a cathecolomine test but not specificaly pheo, but having a quick check online I don't seem to have the excessive sweating found in pheo as I can't sweat at all. Do you by any chance have Pheochromocytoma ? and if so what symptoms does it cause you?
  14. I know how you feel, my party days are over too. Before developing Pots I used to be a party boy going to raves every weekend, indulging in illicit substances and having the ocassional drink and smoke but soon after developing POTS I found my body would no longer tolerate any of it, not even in a miniscule amount. My life changed drastically and I had to leave all the fun things I loved behind me. Nowdays I can't even tolearte my pain medications due to my sensitive ANS and just as you even a a few sips from an alcoholic drink gets me feeling flushed, feverish, tachycardic and unwell. I just
  15. Of course you have a right to speak about your interests and whatever else your passionate about but still you need to avoid talking to the wrong people about it, you can discuss your mysticism with freinds with your spiritual leaders and with likeminded people but I agree with "nowwhat" that "we are vulnerable enough with dysautonomia without sharing of mysticism". These so called doctors show enough scepticism and misunderstanding to our medically diagnosed illness of Dysautonomia let alone acepting the idea of mysticims and spirituality. I am also a very spiritual and religious person but
×
×
  • Create New...